Operators on local Orlicz-Morrey spaces

Research output: Contribution to journalArticlespeer-review

Abstract

We establish a general principle on the boundedness of operators on local Orlicz-Morrey spaces. As applications of this principle, we obtain the boundedness of the Calderón-Zygmund operators, the nonlinear commutators of the Calderón-Zygmund operators, the oscillatory singular integral operators, the singular integral operators with rough kernels and the Marcinkiewicz integrals on the local Orlicz-Morrey spaces. Copyright © 2022 University of Nis. All rights reserved.

Original languageEnglish
Pages (from-to)1231-1243
JournalFilomat
Volume36
Issue number4
Publication statusPublished - 2022

Citation

Yee, T.-L., Cheung, K. L., & Ho, K.-P. (2022). Operators on local Orlicz-Morrey spaces. Filomat, 36(4), 1231-1243.

Fingerprint

Dive into the research topics of 'Operators on local Orlicz-Morrey spaces'. Together they form a unique fingerprint.